# SDR FDEA202404050609

- Difficulty date: April 5, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341042621601
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LANDING GEAR DOOR OPEN ON GROUND PANEL INSIDE FWD SUPPORT BRACKET CRACK AT   FR43, S-51L POSITION REPLACED THE DAMAGE SUPPORT WITH NEW AT FR43, S-51L I.A.W A300-600F SRM 51-72-10-001,   PAGE.2 AND 51-40-21-001, PARA.7, PAGE.24-50 REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100
